Curvature estimates for minimal hypersurfaces

R. Schoen Stanford University, Stanford, CA, USA L. Simon Stanford University, Stanford, CA, USA S. T. Yau Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331479

Acta Mathematica, 134, (1), 275-288, 1974.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 152 downloads ] [ 0 comments ] [ Cited by 168 ]
@inproceedings{r.1974curvature,
  title={Curvature estimates for minimal hypersurfaces},
  author={R. Schoen, L. Simon, and S. T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236220632188},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={275-288},
  year={1974},
}
R. Schoen, L. Simon, and S. T. Yau. Curvature estimates for minimal hypersurfaces. 1974. Vol. 134. In Acta Mathematica. pp.275-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236220632188.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved